# SDR AALA201705259018

- Difficulty date: May 23, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 10,535 hours, 5,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT POWER SUPPLY UNIT BATTERY, FAILED TO TEST.  REPLACED THE BATTERY IAW 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
